RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 3(303), Pages 151–152 (Mi umn1080)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Complete integrability of generalized Knizhnik–Zamolodchikov equations of trigonometric type

V. A. Golubevaa, V. P. Leksinb

a All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences
b Kolomna State Pedagogical Institute

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:3, 615–617

Bibliographic databases:

MSC: 17B20, 47A80, 58A17, 15A69
Received: 01.09.1994

Citation: V. A. Golubeva, V. P. Leksin, “Complete integrability of generalized Knizhnik–Zamolodchikov equations of trigonometric type”, Uspekhi Mat. Nauk, 50:3(303) (1995), 151–152; Russian Math. Surveys, 50:3 (1995), 615–617

Citation in format AMSBIB
\Bibitem{GolLek95}
\by V.~A.~Golubeva, V.~P.~Leksin
\paper Complete integrability of generalized Knizhnik--Zamolodchikov equations of trigonometric type
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 3(303)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn1080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349324}
\zmath{https://zbmath.org/?q=an:0873.17023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..615G}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 3
\pages 615--617
\crossref{https://doi.org/10.1070/RM1995v050n03ABEH002566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT98400006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1080
  • http://mi.mathnet.ru/eng/umn/v50/i3/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:73
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018